have been taking phentermine for nearly 2wks have had excellent results but bad headaches? anyone else had bad headaches?do they go away?
31 Jan 2005
What are the possible side effects of phentermine?
If you experience any of the following serious side effects, stop taking phentermine and seek emergency medical attention:
Ã‚Â· an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);
Ã‚Â· an irregular heartbeat or very high blood pressure (severe headache, blurred vision); or
Ã‚Â· hallucinations, abnormal behavior, or confusion.
Other, less serious side effects may be more likely to occur. Continue to take phentermine and talk to your doctor if you experience
Ã‚Â· restlessness or tremor,
Ã‚Â· nervousness or anxiety,
Ã‚Â· headache or dizziness,
Ã‚Â· dry mouth or an unpleasant taste in your mouth,
Ã‚Â· diarrhea or constipation, or
Ã‚Â· impotence or changes in your sex drive.
Phentermine is habit forming. You can become physically and psychologically dependent on this medication, and withdrawal effects may occur if you stop taking it suddenly after several weeks of continuous use. Talk to your doctor about stopping this medication gradually.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
15 Feb 2010
i have been on phentermine a month now and the only time i really get headaches is if i go a long time not eating. I do not know exactly how it is working for you but sometimes if I am not hungry and no I need to eat something I will have a banana or a south beach diet meal mar with has lots of protein and nutrients and I am getting what i need to hold me off until a meal but technically I am not eating that much by my eyes!! Hope I was helpful:)
7 Dec 2010
I've been taking the drug for about 3 months. Yes, I've had terrible headaches also! They can happen for a number of reasons. More commonly, if you aren't getting enough fluids, or nutrition. You could be mildly dehydrated as well. If you are urinating a lot, the loss of potassium is another reason for the headaches (again, related to dehydration by urinating a lot). Try eating a banana and drinking plenty of water, if meds don't help your headaches. That seemed to help me more than meds.
20 Jan 2011
I normally eat a small breakfast in the morning either before or after i take my half of pill because i went from 30mg to 37.5 cause i wanted to split my pills in half. also i try to snack on something every two to three hours throughout the day even if i'm not hungry. I also drink plenty of water to put in all lost fluids from exercising and urinating. Try this to see if it stop your headaches if not it could be an increase in your blood pressure. If your not checking it when your headaches occur I would suggest you do so quick.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... know headaches are listed as possible side effect. Much as I want to continue w/this drug, I cannot bear the headaches. Is there anything I can ...
1 answer • 20 Jan 2012
i suffer headaches everyday. i feel like as if the back of my head is about to explode.
1 answer • 27 Feb 2012
I have been using Cosopt twice daily for a few years and have been having headaches, which was diagnosed as Cluster Headaches, which wakes me up at ...
1 answer • 18 Aug 2013
I have most of the horrid side effects, but I have noticed constant headaches.. I'm in week 5 and it's hard to focus with my headaches!
1 answer • 28 Sep 2014
Side effect of taking Phentermine is headaches. I need to know the difference between a sinus headache and one associated with use of Pentermine
0 answers • 31 Mar 2015